| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Zoloff
[ Back to Messages
Posted by Brit
on November 22, 2000 at 19:39:45:
In Reply to: Zoloff posted by Charm on November 22, 2000 at 19:12:07:
I was never on zoloff, but I have been on other medications, and let me tell you they all had serious side effects for me when I first started taking them. As a matter of fact, I had to stop. Everyone has a different metabolic system, different weight, even men & women are different. Be careful what you put in your body! : I am on zoloff temporarily but on 10th day of taking it I had unbelieveable cramping and unbelievable diahrea for three days. Stopped zoloff. Doctor said today that the diahrea is temporary. But if I hadn't stopped taking it for five days i would be dead. I hadn't been eating and I've lost 10 pounds in about two weeks or less and the amount of fluid that poured out of me in three days seemed life threatening. I forced my self to eat protein, stopped zoloff and feel better. Also had an unexplainable twitch in right hand that quit once zoloff wore off. Doc says not related. Who's crazy around here, me or him? It's my body and the zoloff reaction was severe. Any one here have similar reactions?
All times are GMT -7. The time now is 04:55 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!